Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)



Symmetric invariants related to representations of exceptional simple groups

Authors: Dmitri I. Panyushev and Oksana S. Yakimova
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 78 (2017), vypusk 2.
Journal: Trans. Moscow Math. Soc. 2017, 161-170
MSC (2010): Primary 14L30, 17B08, 17B20, 22E46
Published electronically: December 1, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the finite-dimensional rational representations $ V$ of the exceptional algebraic groups $ G$ with $ {\mathfrak{g}}=\mathsf {Lie\,} G$ such that the symmetric invariants of the semi-direct product $ {\mathfrak{g}}\ltimes V\!$, where $ V$ is an Abelian ideal, form a polynomial ring.

References [Enhancements On Off] (What's this?)

  • [AG79] O.M.Adamovich and E.O.Golovina, Simple linear Lie groups having a free algebra of invariants, Selecta Math. Sov. 3 (1984), 183-220. MR 742478
  • [Ela72] A.G.Èlašvili, Canonical form and stationary subalgebras of points of general position for simple linear Lie groups, Funct. Anal. Appl. 6 (1972), 44-53. MR 0304554
  • [FMJ08] F.Fauquant-Millet and A.Joseph, La somme des faux degrés--un mystère en théorie des invariants (The sum of the false degrees--A mystery in the theory of invariants), Adv. Math. 217 (2008), 1476-1520. MR 2382733
  • [Har71] S.J.Haris, Some irreducible representations of exceptional algebraic groups, Amer. J. Math. 93 (1971), 75-106. MR 0279103
  • [Jos07] A.Joseph, On semi-invariants and index for biparabolic (seaweed) algebras, II, J. Algebra 312 (2007), 158-193. MR 2320453
  • [KPV76] V.G.Kac, V.L.Popov and E.B.Vinberg, Sur les groupes linéaires algébriques dont l'algèbre des invariants est libre, C. R. Acad. Sci. Paris Sér.A-B 283 (1976), no.12, A875-A878. MR 0419468
  • [Lit89] P.Littelmann, Koreguläre und äquidimensionale Darstellungen, J. Algebra 123 (1989), no.1, 193-222. MR 1000484
  • [Pan07a] D.Panyushev, Semi-direct products of Lie algebras and their invariants, Publ. Res. Inst. Math. Sci. (Kyoto Univ.) 43 (2007), no.4, 1199-1257. MR 2389799
  • [Pan07b] D.Panyushev, On the coadjoint representation of $ \mathbb{Z}_2$-contractions of reductive Lie algebras, Adv. Math. 213 (2007), 380-404. MR 2331248
  • [PPY07] D.Panyushev, A.Premet and O.Yakimova, On symmetric invariants of centralisers in reductive Lie algebras, J. Algebra 313 (2007), 343-391. MR 2326150
  • [Raï78] M.Raïs, L'indice des produits semi-directs $ E\times _{\rho }\mathfrak{g}$, C.R. Acad. Sci. Paris, Ser.A 287 (1978), 195-197. MR 0506502
  • [Ric72] R.W.Richardson, Principal orbit types for algebraic transformation spaces in characteristic zero, Invent. Math. 16 (1972), 6-14. MR 0294336
  • [Sch78] G.W.Schwarz, Representations of simple Lie groups with regular rings of invariants, Invent. Math. 49 (1978), 167-191. MR 511189
  • [Tak71] S.J.Takiff, Rings of invariant polynomials for a class of Lie algebras, Trans. AMS 160 (1971), 249-262. MR 0281839
  • [Vin76] È.B.Vinberg, The Weyl group of a graded Lie algebra, Math. USSR-Izv. 10 (1976), 463-495. MR 0430168
  • [VO88] A.L.Onishchik and È.B.Vinberg, Lie groups and algebraic groups, Springer, Berlin, 1990.
  • [VP89] V.L.Popov and È.B.Vinberg, Invariant theory, Algebraic Geometry IV, Encyclopaedia Math. Sci., vol.55, Springer, Berlin--Heidelberg--New York, 1994, pp.123-284.
  • [VGO90] V.V.Gorbatsevich, A.L.Onishchik and È.B.Vinberg, Lie Groups and Lie Algebras III, Encyclopaedia Math. Sci., vol.41, Springer, Berlin-Heidelberg-New York, 1994.
  • [Yak17] O.Yakimova, Symmetric invariants of $ \mathbb{Z}_2$-contractions and other semi-direct products, Int. Math. Res. Not. 6 (2017), 1674-1716. MR 3658180
  • [Yak] O.Yakimova, Some semi-direct products with free algebras of symmetric invariants, to appear in ``Perspectives in Lie Theory'' (Springer INdAM series; Vol.19, 2017).

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2010): 14L30, 17B08, 17B20, 22E46

Retrieve articles in all journals with MSC (2010): 14L30, 17B08, 17B20, 22E46

Additional Information

Dmitri I. Panyushev
Affiliation: Institute for Information Transmission Problems of the R.A.S, Moscow, Russia

Oksana S. Yakimova
Affiliation: Institut für Mathematik, Friedrich-Schiller-Universität Jena, Jena, Deutschland

Keywords: Index of Lie algebra, coadjoint representation, symmetric invariants
Published electronically: December 1, 2017
Additional Notes: The research of the first author was carried out at the IITP RAS at the expense of the Russian Foundation for Sciences (project \N14–50–00150). The second author was partially supported by Graduiertenkolleg GRK 1523 “Quanten- und Gravitationsfelder”.
Dedicated: To our teacher Ernest B.Vinberg on occasion of his 80th birthday
Article copyright: © Copyright 2017 D.I.Panyushev, O.S.Yakimova

American Mathematical Society